Alert archive / Arizona / Red Flag Warnings in 2008
Red Flag Warning 4, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Apr 14, 2008, 1:44 PM MST for 5 counties in Arizona. It took effect at Apr 15, 2008, 9:00 AM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2008, 1:44 PM MST (20:44 UTC)
- In effect from
- Apr 15, 2008, 9:00 AM MST
- Expired
- Apr 15, 2008, 9:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2739 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KFGZ 142044 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 144 PM MST MON APR 14 2008 AZZ105>118-137>140-150445- /O.UPG.KFGZ.FW.A.0003.080415T1600Z-080416T0400Z/ /O.NEW.KFGZ.FW.W.0004.080415T1600Z-080416T0400Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 139)- BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 144 PM MST MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY. A VIGOROUS COLD FRONT WILL APPROACH THE REGION ON TUESDAY. BY TUESDAY MORNING...STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS WILL DEVELOP ACROSS NORTHERN ARIZONA. RELATIVE HUMIDITY VALUES ARE ALSO ANTICIPATED TO FALL BELOW 15 PERCENT DURING THE DAYLIGHT HOURS...AND REMAIN LOW THROUGH THE EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ104-150445- /O.UPG.KFGZ.FW.A.0003.080415T1600Z-080416T0400Z/ /O.NEW.KFGZ.FW.W.0004.080415T1600Z-080416T0400Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- 144 PM MST MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY. A VIGOROUS COLD FRONT WILL APPROACH THE REGION ON TUESDAY. BY TUESDAY MORNING...STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS WILL DEVELOP ACROSS NORTHERN ARIZONA. RELATIVE HUMIDITY VALUES ARE ALSO ANTICIPATED TO FALL BELOW 15 PERCENT DURING THE DAYLIGHT HOURS...AND REMAIN LOW THROUGH THE EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
5 follow-up statements
000 WWUS85 KFGZ 142050 CCA RFWFGZ RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE FLAGSTAFF AZ 148 PM MST MON APR 14 2008 AZZ105>118-137>140-150515- /O.UPG.KFGZ.FW.A.0003.080415T1600Z-080416T0400Z/ /O.COR.KFGZ.FW.W.0004.080415T1600Z-080416T0400Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 139)- BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 148 PM MST MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY. A VIGOROUS COLD FRONT WILL APPROACH THE REGION ON TUESDAY. BY TUESDAY MORNING...STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS WILL DEVELOP ACROSS NORTHERN ARIZONA. RELATIVE HUMIDITY VALUES ARE ALSO ANTICIPATED TO FALL BELOW 15 PERCENT DURING THE DAYLIGHT HOURS...AND REMAIN LOW THROUGH THE EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ104-150515- /O.UPG.KFGZ.FW.A.0003.080415T1600Z-080416T0400Z/ /O.COR.KFGZ.FW.W.0004.080415T1600Z-080416T0400Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- 148 PM MST MON APR 14 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY BELOW 7500 FEET DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY. A VIGOROUS COLD FRONT WILL APPROACH THE REGION ON TUESDAY. BY TUESDAY MORNING...STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS WILL DEVELOP ACROSS NORTHERN ARIZONA. RELATIVE HUMIDITY VALUES ARE ALSO ANTICIPATED TO FALL BELOW 15 PERCENT DURING THE DAYLIGHT HOURS...AND REMAIN LOW THROUGH THE EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 150243 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 743 PM MST MON APR 14 2008 AZZ105>118-137>140-151300- /O.CON.KFGZ.FW.W.0004.080415T1600Z-080416T0400Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 139)- BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 743 PM MST MON APR 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY. A VIGOROUS COLD FRONT WILL APPROACH THE REGION ON TUESDAY. BY TUESDAY MORNING...STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS WILL DEVELOP ACROSS NORTHERN ARIZONA. RELATIVE HUMIDITY VALUES ARE ALSO ANTICIPATED TO FALL BELOW 15 PERCENT DURING THE DAYLIGHT HOURS...AND REMAIN LOW THROUGH THE EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ104-151300- /O.CON.KFGZ.FW.W.0004.080415T1600Z-080416T0400Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- 743 PM MST MON APR 14 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MST TUESDAY. A VIGOROUS COLD FRONT WILL APPROACH THE REGION ON TUESDAY. BY TUESDAY MORNING...STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS WILL DEVELOP ACROSS NORTHERN ARIZONA. RELATIVE HUMIDITY VALUES ARE ALSO ANTICIPATED TO FALL BELOW 15 PERCENT DURING THE DAYLIGHT HOURS...AND REMAIN LOW THROUGH THE EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 151248 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 548 AM MST TUE APR 15 2008 AZZ105>118-137>140-152100- /O.CON.KFGZ.FW.W.0004.080415T1600Z-080416T0400Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 139)- BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 548 AM MST TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MST THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MST THIS EVENING. A LOW PRESSURE SYSTEM WILL PRODUCE STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 50 MPH BY MID MORNING OR EARLY AFTERNON. RELATIVE HUMIDITY VALUES ARE ALSO ANTICIPATED TO FALL BELOW 15 PERCENT BY MID MORNING AND CONTINUE TO DECREASE TO 6 TO 12 PERCENT DURING THE AFTERNOON. STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CONTINUE UNTIL EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ104-152100- /O.CON.KFGZ.FW.W.0004.080415T1600Z-080416T0400Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- 548 AM MST TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MST THIS EVENING FOR ELEVATIONS BELOW 7500 FEET DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MST THIS EVENING FOR ELEVATIONS BELOW 7500 FEET IN THE KAIBAB PLATEAU. A LOW PRESSURE SYSTEM WILL PRODUCE STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 50 MPH BY MID MORNING OR EARLY AFTERNON. RELATIVE HUMIDITY VALUES ARE ALSO ANTICIPATED TO FALL BELOW 15 PERCENT BY MID MORNING AND CONTINUE TO DECREASE TO 6 TO 12 PERCENT DURING THE AFTERNOON. STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CONTINUE UNTIL EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 152046 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 146 PM MST TUE APR 15 2008 AZZ111>114-116-117-140-160700- /O.NEW.KFGZ.FW.A.0004.080416T1600Z-080417T0400Z/ /O.CON.KFGZ.FW.W.0004.000000T0000Z-080416T0400Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 146 PM MST TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. A LOW PRESSURE SYSTEM WILL CONTINUE TO PRODUCE STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH THROUGH THIS EVENING...AS RELATIVE HUMIDITIES REMAIN BELOW 15 PERCENT. AFTER 9 PM MST...WIND SPEEDS ARE EXPECTED TO DECREASE TO BELOW WARNING THRESHOLDS AND RELATIVE HUMIDITIES WILL GRADUALLY CLIMB THROUGH THE NIGHT. STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RETURN DURING THE DAY ON WEDNESDAY. AS SUCH...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE EXPECTATION OF THESE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING AND WEDNESDAYS FIRE WEATHER WATCH. $$ AZZ105>110-115-118-137>139-160400- /O.CON.KFGZ.FW.W.0004.000000T0000Z-080416T0400Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 139)- BLACK MESA AREA- 146 PM MST TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. A LOW PRESSURE SYSTEM WILL CONTINUE TO PRODUCE STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH THROUGH THIS EVENING...AS RELATIVE HUMIDITIES REMAIN BELOW 15 PERCENT. AFTER 9 PM MST...WIND SPEEDS ARE EXPECTED TO DECREASE TO BELOW WARNING THRESHOLDS AND RELATIVE HUMIDITIES WILL GRADUALLY CLIMB THROUGH THE NIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ104-160400- /O.CON.KFGZ.FW.W.0004.000000T0000Z-080416T0400Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- 146 PM MST TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING BELOW 7500 FEET DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. A LOW PRESSURE SYSTEM WILL CONTINUE TO PRODUCE STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH THROUGH THIS EVENING...AS RELATIVE HUMIDITIES REMAIN BELOW 15 PERCENT. AFTER 9 PM MST...WIND SPEEDS ARE EXPECTED TO DECREASE TO BELOW WARNING THRESHOLDS AND RELATIVE HUMIDITIES WILL GRADUALLY CLIMB THROUGH THE NIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 160405 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 905 PM MST TUE APR 15 2008 AZZ111>114-116-117-140-161215- /O.EXP.KFGZ.FW.W.0004.000000T0000Z-080416T0400Z/ /O.CON.KFGZ.FW.A.0004.080416T1600Z-080417T0400Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 905 PM MST TUE APR 15 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RETURN DURING THE DAY ON WEDNESDAY. AS SUCH...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE EXPECTATION OF THESE CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE UPGRADES TO RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. $$ AZZ104>110-115-118-137>139-160515- /O.EXP.KFGZ.FW.W.0004.000000T0000Z-080416T0400Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 139)- BLACK MESA AREA- 905 PM MST TUE APR 15 2008 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. WINDS DIMINISHED DURING THE EVENING HOURS AND HAD GENERALLY LOWERED TO BELOW 20 MPH WITH HIGHER WIND SPEEDS VERY LOCALIZED. AS A RESULT...THE RED FLAG WARNING WAS ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 14, 9:25 AM MST, 4 hours 19 minutes earlier.
Area forecast discussion, Apr 14, 9:25 AM MST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 925 AM MST MON APR 14 2008 .SYNOPSIS...HIGH PRESSURE WILL CONTINUE TO PRODUCE WARM WEATHER ACROSS ARIZONA FOR ONE MORE DAY WITH BREEZY AFTERNOON WINDS. A LOW PRESSURE SYSTEM WILL APPROACH THE AREA ON TUESDAY PRODUCING STRONG WINDS. ON WEDNESDAY...LOWER TEMPERATURES AND CONTINUED WINDY CONDITIONS CAN BE EXPECTED. THERE WILL BE A SLIGHT CHANCE OF SHOWERS ALONG AND NORTH OF I-40 ON WEDNESDAY. && .DISCUSSION...THE HIGH PRESSURE RIDGE OVER ARIZONA TODAY WILL MOVE EASTWARD AS A LOW PRESSURE TROUGH MOVES ON THE WEST COAST. SOUTHWEST WINDS WILL INCREASE TODAY AHEAD OF THE APPROACHING TROUGH. HIGH TEMPERATURES WILL REMAIN 10 TO 15 DEGREES ABOVE NORMAL TODAY. ON TUESDAY...A COLD FRONT ASSOCIATED WITH THE WEST COAST TROUGH WILL WILL DRAMATICALLY INCREASE THE SOUTHWEST WINDS WITH SUSTAINED WIND SPEEDS OF 20 TO 35 MPH AND GUSTS RANGING FROM 40 TO 50 MPH ACROSS MUCH OF THE NORTHLAND. WILL BE ISSUING A WIND ADVISORY FOR MOST IF NOT ALL OF ZONES FOR TUESDAY WITH AFTERNOON PACKAGE. THE COLD FRONT...WHICH IS EXPECTED TO MOVE INTO ARIZONA STARTING ON TUESDAY NIGHT...WILL BE FAIRLY DRY AND THE CHANCES FOR MEASURABLE PRECIPITATION THROUGH WEDNESDAY WILL REMAIN AT OR BELOW 10 PERCENT. ON WEDNESDAY...TEMPERATURES WILL DECREASE BY 5 TO 15 DEGREES AS THE COLDER AIRMASS MOVES INTO THE STATE. MOST AREAS WILL SEE BREEZY WEST TO NORTHWESTERLY WINDS WITH HIGHER WINDS POSSIBLE ALONG THE NEW MEXICO BORDER. FOR THURSDAY INTO NEXT WEEKEND...MODELS CONTINUE TO SHOW A LONGWAVE TROUGH OVER THE WESTERN UNITED STATES. THE MAIN IMPACT OF THIS PATTERN WOULD BE INCREASING WINDS THROUGH THE PERIOD ALONG WITH NEAR NORMAL TEMPERATURES. && .AVIATION...FOR THE 18Z PACKAGE...EXPECT VFR CONDITIONS FOR THE DURATION OF THE 24 HR FORECAST PERIOD. SOUTHWEST WINDS WILL INCREASE TO 12 TO 20 KTS FOR MANY LOCATIONS BY 18Z-20Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR ALL OF NORTHERN AZ EXCEPT THE HIGHER ELEVATIONS OF THE KAIBAB PLATEAU...SEE PHXRFWFGZ FOR DETAILS. SEE FWFFGZ FOR FURTHER DISCUSSION OF DAYS 1 AND 2. WEDNESDAY THROUGH FRIDAY...A STRONG COLD FRONT WILL AFFECT THE REGION ON WEDNESDAY BRINGING A DECREASE IN TEMPERATURES...CONTINUED GUSTY WINDS...AND A SLIGHTLY MORE MOIST AIRMASS. CRITICAL FIRE WEATHER CONDITIONS MAY STILL PERSIST EAST OF FLAGSTAFF AND BELOW 6000 FEET WEDNESDAY. BY THURSDAY AND FRIDAY...EXPECT HIGH PRESSURE TO RETURN WITH LIGHTER WINDS AND WARMING AFTERNOON TEMPERATURES. && .FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH FOR ALL FIRE WX ZONES FROM TUESDAY MORNING UNTIL TUESDAY EVENING. && PUBLIC.......MAS AVN/FIREWX...KD VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Apr 14, 5:14 AM MST, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 514 AM MST MON APR 14 2008 AZZ004>018-037>040-150700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 514 AM MST MON APR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A PACIFIC STORM SYSTEM AND SURFACE COLD FRONT WILL APPROACH THE AREA ON TUESDAY AND MOVE ACROSS ARIZONA ON WEDNESDAY. THIS SYSTEM WILL BRING STRONG AND GUSTY WINDS TO THE AREA. SOUTHWEST WINDS WILL BE SUSTAINED AT 20 TO 35 MPH WITH GUSTS RANGING FROM 40 TO 50 MPH WITH LOCALLY HIGHER GUSTS ARE POSSIBLE. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL FIRE WEATHER ZONES FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 2:18 PM MST | Wind Advisory | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 30 hr |
Nearby
Red Flag Warnings in Arizona, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.